# SDR AALA20101011LAX01

- Difficulty date: October 10, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N389AA
- Make and model: Boeing 767323
- Aircraft serial: 27449
- Aircraft time: 64,462 hours, 10,301 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN COVER IN FIRST CLASS GALLEY AT OVEN AREA IS MISSING.  REPLACED FORWARD RIGHT HAND AISLE EMERGENCY FLOOD LIGHT BASE AND LENS.  OPS CHECKED NORMAL.
